# SDR AU960119

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R182
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0713608
- Condition: Cracked
- Location: Main Frame Sys
- Component: Cessna, R182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FORWARD DOOR POST BULKHEAD CRACKED IN BOTH RELIEF NOTCHES - CRACK LENGTH 5MM (0.196IN)
